## **CONFERENCE FACULTY**

Zena Gabriel, MD, FAAD Department of Dermatology Medical, Surgical, and Aesthetic Medicine Hoag Hospital Newport Beach, California

### Jesse D. Markman, MD, MBA

*Conference Co-Chair* Associate Professor Department of Psychiatry & Behavioral Sciences University of Washington Seattle, Washington

## Jan Shepherd, MD, FACOG

Conference Co-Chair Associate Clinical Professor Department of Obstetrics & Gynecology University of Colorado School of Medicine Medical Director Women's Wellness Connection Colorado Department of Public Health & Environment Denver, Colorado

## Karen Stout, MD, FACC

Professor, Internal Medicine/Cardiology Adjunct Professor, Pediatrics/Cardiology University of Washington Seattle, Washington

## **Candy Tsourounis, PharmD, FCSHP**

Professor of Clinical Pharmacy Medication Outcomes Center UCSF School of Pharmacy University of California, San Francisco Medication Formulary & Drug Use Manager UCSF Health San Francisco, California

### DISCLOSURE STATEMENT

Consistent with ACCME and ANCC guidelines, it is the policy of Symposia Medicus to ensure balance. independence, objectivity, and scientific rigor in all educational activities. Prior to the planning of this educational activity, all individuals in a position to influence and/or control the content of continuing education activities have been asked to disclose all relevant financial relationships with ineligible companies within the past 24 months. Symposia Medicus will also ensure that any and all relevant financial relationships with ineligible companies will be mitigated before the conference commences. Beyond disclosure and mitigation of relevant financial relationships, faculty are required to disclose when they plan to discuss pharmaceuticals and/or medical devices that are not approved by the FDA and/ or medical or surgical procedures that involve an unapproved or "off-label" use of an approved device or pharmaceutical. Symposia Medicus is committed to providing learners with commercially unbiased continuing education activities. This information is intended to assist learners in forming their own judgments about the content presented. Disclosure information will be included in the educational session materials for this activity and speakers will provide a disclosure slide for each presentation, which they will also disclose verbally on site.

# **CONFERENCE SCHEDULE**

### Wednesday, March 19

7:00am Registration & Check-In

- 8:00 Welcome & Introduction Jesse D. Markman, MD, MBA & Jan Shepherd, MD
- 8:15 **Contraception Update** (*Rx* = 45 minutes) Jan Shepherd, MD
- 9:00 **Common Dermatologic Issues in Women** (*Rx = 15 minutes*) Zena Gabriel, MD
- 9:45 Questions & Answers Group Discussion Faculty Panel & Audience
- 10:15 Break
- 10:30 **Treatment of Mood & Anxiety Disorders in Women** (*Rx* = 30 minutes) Jesse D. Markman, MD, MBA
- 11:15 Common Cardiac Symptoms: When to Worry & How to Evaluate (Rx = 5 minutes) Karen Stout, MD
- Noon **Popular Supplements:** What's Hot & What's Not Candy Tsourounis, PharmD
- 12:45pm Questions & Answers Group Discussion Faculty Panel & Audience
- 1:30 Adjourn for the Day
- 5:30- Group Reception 7:00 (Faculty, Participants, and Guests)

## Thursday, March 20

- 8:00am **Menopause: Dilemmas & Options** (*Rx = 45 minutes*) Jan Shepherd, MD
- 8:45 **Substance Abuse Disorders: Everyone** Else Is Worried About My Substance Use (Rx = 45 minutes) Jesse D. Markman, MD, MBA
- 9:30 Questions & Answers Group Discussion Faculty Panel & Audience
- 10:00 Break
- 10:15 **Female Sexual Dysfunction Dilemmas** (*Rx* = 25 minutes) Jan Shepherd, MD
- 11:00 Chronic Pain Management: Do You Have Anything Stronger? (Rx = 15 minutes) Jesse D. Markman, MD, MBA
- 11:45 **Herb & Drug Interactions: Separating** Fact From Fiction (*Rx* = 20 minutes) Candy Tsourounis, PharmD
- 12:30pm Questions & Answers Group Discussion Faculty Panel & Audience
- 1:15 Adjourn for the Day

## Friday, March 21

3:00pm Small Group Breakouts – Session One

- Acne Vulgaris & Mimickers Zena Gabriel, MD
- Cardiology Case Studies Including Pregnancy, Contraception, and Congenital Heart Disease Karen Stout, MD
- Management of Personality Disorders in Women Jesse D. Markman, MD, MBA
- Weight Loss, Dietary Supplements, and the Pursuit of Happiness Candy Tsourounis, PharmD
- Break

4:30

- 4:45 Small Group Breakouts Session Two (Session One Topics Repeated)
- 6:15 Adjourn for the Day

## Saturday, March 22

- 8:00am Hot Topics in Dermatology (Rx = 15 minutes) Zena Gabriel, MD
  8:45 Vaginitis: Tackling the Tough Cases
- (Rx = 45 minutes)Jan Shepherd, MD
- 9:30 Questions & Answers Group Discussion Faculty Panel & Audience
- 10:00 Break (hotel check-out, if applicable)
- 10:15 **Evaluation & Management of Heart** Failure for the Women's Health Provider (Rx = 25 minutes) Karen Stout, MD
- 11:00 What's New in Cosmetic Dermatology? Zena Gabriel, MD
- 11:45 Women Are From Venus: What We Can Do Differently to Improve Women's Heart Health (Rx = 15 minutes) Karen Stout, MD
- 12:30pm Questions & Answers Group Discussion Faculty Panel & Audience
- 1:15 Conference Adjourns
  - *Rx* = *Pharmacotherapeutic CEUs for nurses will be granted for these sessions*



Scan for More Information

